MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 20
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer¿s device and verified the reported issue.The customer declined to have their device repaired and requested the device be returned unrepaired to them.The cause of the reported issue could not be conclusively determined.
 
Event or Problem Description
The customer contacted physio-control to report a non-critical issue with their device.Upon evaluation of the customer¿s device, physio-control observed that the device was unable to complete a boot a cycle.In this state, the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient use associated with the reported event.

Brand Name
LIFEPAK(R) 20 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key10094817
Report Number0003015876-2020-00684
Device Sequence Number14304481
Product Code MKJ
UDI-Device Identifier00883873813799
UDI-Public00883873813799
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K130454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20
Device Catalogue Number99402-000033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2020
Initial Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1